# SDR IPXA2016111110526

- Difficulty date: October 26, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 17,189 hours, 10,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LT INBD FLAP LOWER SURFACE TRACK IS PUNCTURED, FOUND TO BE OUT OF SRM LIMITS.  TRIMMED OUT DAMAGE AND INSTALLED AN EXTERNAL DOUBLER IAW EO A300-5750-62373-A.
